The real Seifert form and the spectral pairs of isolated hypersurface singularities
Compositio Mathematica, Volume 98 (1995) no. 1, p. 23-41
@article{CM_1995__98_1_23_0,
     author = {N\'emethi, Andr\'as},
     title = {The real Seifert form and the spectral pairs of isolated hypersurface singularities},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {1},
     year = {1995},
     pages = {23-41},
     zbl = {0851.14015},
     mrnumber = {1353284},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_1_23_0}
}
Némethi, András. The real Seifert form and the spectral pairs of isolated hypersurface singularities. Compositio Mathematica, Volume 98 (1995) no. 1, pp. 23-41. http://www.numdam.org/item/CM_1995__98_1_23_0/

1 Arnold, V.I., Gusein-Zade, S.M. and Varchenko, A.N.: Singularities of Differentiable Mappings, Vol. 2, Birkhauser, Boston, 1988. | MR 966191

2 Demazure, M.: Classification des germes a point critique isolé et a nombres de modules 0 ou 1 (d'apres Arnold). Sém. Bourbaki 26e année 1973/ 74,443 (1974). | Numdam | Zbl 0359.57012

3 Durfee, A. and Kaufman, L.: Periodicity of branched cyclic covers. Math. Ann. 218 (1975) 157-174. | MR 385872 | Zbl 0296.55001

4 Milnor, J.: On Isometries of Inner Product Spaces. Inventiones Math. 8 (1969) 83-97. | MR 249519 | Zbl 0177.05204

5 Némethi, A.: The equivariant signature of hypersurface singularities, will appear in Topology. | Zbl 0821.32030

6 Némethi, A.: The semi-ring structure and the spectral pairs of sesqui-linear forms, Algebra Colloq. 1:1 (1994) 85-95. | MR 1262666 | Zbl 0814.11022

7 Neumann, W.D.: Invariants of plane curve singularities. Monographie N° 31 de L'Enseignement Math. (1983). | MR 728588 | Zbl 0586.14023

8 Sakamoto, K.: Milnor fiberings and their Characteristic Maps. Proc. Intern. Conf. on Manifolds and Related topics in Topology. Tokyo (1973). | MR 372244 | Zbl 0321.32010

9 Scherk, J. and Steenbrink, J.H.M.: On the Mixed Hodge Structure on the Cohomology of the Milnor Fibre. Math. Ann. 271 (1985) 641-665. | MR 790119 | Zbl 0618.14002

10 Schrauwen, R. and Steenbrink, J. and Stevens, J.: Spectral Pairs and the Topology of Curve Singularities. Proc. of Symposia in Pure Math. 53 (1991) 305-327. | MR 1141207 | Zbl 0749.14003

11 Steenbrink, J.H.M.: Mixed Hodge Structures on the Vanishing Cohomology. Nordic Summer School/NAVF, Symposium in Math. Oslo (1976). | MR 485870 | Zbl 0373.14007

12 Steenbrink, J.H.M.: Intersection form for quasi-homogeneous singularities. Comp. Math. 34 (1977) 211-233. | Numdam | MR 453735 | Zbl 0347.14001

13 Steenbrink, J.H.M.: Mixed Hodge structures associated with isolated singularities. Proc. of Symp. in Pure Math. 40 Part 2 (1983). | MR 713277 | Zbl 0515.14003